# SDR DALA2022061004090

- Difficulty date: June 8, 2022
- Submitted: June 10, 2022
- Operation: Air carrier
- Aircraft: N3764D
- Make and model: Boeing 737832
- Aircraft serial: 30818
- Aircraft time: 64,901 hours, 23,881 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2268597) DURING INSPECTION FOUND EMERGENCY FLOOR LIGHTING DAMAGED OR INOPERATIVE. R & R THE EMERGENCY FLOOR LIGHT ASSYAT LOC 2R (204) PER B737 AMM 33-51. OPS CK GOOD.
